Doctor insights on:
Dangerous Inr Levels
INR: An INR of 1.6 is elevated somewhat and can be associated with increased bleeding. It is not however a level of anticoagulation which we consider adequate to treat problems associated with pathologic clotting. It could be dangerous for some people however if they for instance have low platelet counts or ineffective platelet aggregation along with the INR 1.6. ...Read more
Dangerous: Check immediately with your doctor (I'll bet you already have, haven't you?!) ...Read more
Anything above 1.5: The INR is a measure of how "thin" the blood is, typically due to the use of prescription blood thinners such as Coumadin (warfarin). A normal INR is 1.0. Anything above that is abnormal. For people on coumadin, the typical goal INR is 2.5 to 4.0 depending on the particular condition it is being used for. ...Read more
INR: Inr is a measure of clotting involving factors which we block with the drug warfarin. When the inr is high the factors are being blocked and clotting is inhibited. Usually we aim for an inr of 2 to 3 times standard. Sometimes we aim higher. If not on warfarin then the liver may be damaged causing the factors to be low. ...Read more
With or: Without Coumadin (warfarin) ? Either way this is a dangerous level & needs treatment. ...Read more
This is in the : Range of 2-3 which is most common therapeutic target range. What are you being treated for? ...Read more
See details: The range should be 2-2.5 but in severe cases a level of 2.5-3 may be warranted. ...Read more
Does using ecigarettes effect a persons INR levels. im on warfarin and my range is from 2.5 -3.5?
Thank you. What is causing the high INR level of 15+. Could it be cancer. It was 17.9 two weeks ago.
Coumadin (warfarin): Assuming your not on Coumadin (warfarin), other causes include liver disease, blood factor deficiencies. ...Read more
My INR level has increased constantly from therapeutic level (2-3) to recently 3.7, despite reduced warfarin dosis. What is the caused? Thank you
Multiple factors: Coumadin (warfarin) interacts with a number of gods and medications. Please check the following link for detailed information. http://m.circ.ahajournals.org/content/119/8/e220.full. ...Read more
Im on blood thinners and my pt is high and my INR is 2.0 if my pt and ptt is high is tjat dangerous?
That may be the: Therapeutic target. Discuss with the treating physician. Risks are bleeding and bruising. ...Read more
Both: Both must be very precisely controlled within a narrow range if you want to live. ...Read more